# SDR IXXA20141216037

- Difficulty date: December 15, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 57,308 hours, 21,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT AFT FLIGHT ATTENDANT SEAT POSITIONS, EMER INBD FLASHLIGHT INOPERATIVE.  R & R DEAD BATTERY IN EMER FLASHLIGHT.  OPERATIONS CHECK SATISFACTORY IAW AMM 25-64-00.
